# SDR 99UAL900438

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7445U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Misdrilled
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

A DOUBLE DRILLED  HOLE WAS FOUND ON THE LOWER FLANGE OF THE STRINGER 29 RIGHT KEEL BEAM CHORD AT STATION 950C.  THE HOLE WAS TRIMMED OUT AND A REPAIR STRAP INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY FAA FORM 8110-3.
